MathSciNet Relay Station
MathSciNet bibliographic data
MR2291831 65N15 (35B25 35J25 35J60 65N50)
Kopteva, Natalia Maximum norm error analysis of a 2D singularly perturbed semilinear reaction-diffusion problem. Math. Comp. 76 (2007), no. 258, 631–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement